# SDR AU971341

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- Propeller: Snsnch M74DM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4111810
- Condition: Failed
- Location: Dc Generator
- Stage of operation: IN
- Nature of condition: O, H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FAILED. BATTERY WENT FLAT.
